FAQ
Log In
Sunday 4th December 2016
News
 › 
 › 

Ketamine risk warning

23rd November 2009

Doctors have said that people who use the drug ketamine could be risking permanent bladder damage.

GPs have warned that they are seeing an increase in the number of users who report bladder problems after using the drug. "People need to be more aware of this," said Doctor Angela Cottrell, who is carrying out research at the Bristol Urological Institute."The short term effects can be severe enough but we just don't know what the long term effects are."  

 

Share this page

Comments

There are no comments for this article, be the first to comment!


Post your comment

Only registered users can comment. Fill in your e-mail address for quick registration.

Your email address:

Your comment will be checked by a Healthcare Today moderator before it is published on the site.

M3 - For secure managed hosting over N3 or internet
© Mayden Foundation 2016